# SDR T17A20200811033

- Difficulty date: August 14, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK559
- Aircraft time: 6,004 hours, 4,836 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stiffener
- Part number: 45A316137
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMETAL INFORMATION, NLG SPADE DOOR INBOARD STIFFENER CRACKED.  STOP DRILLED CRACKS & FABRICATED REPAIR ANGLE DOUBLERS & INSTALLED, IAW BEECHJET 400/400A SRM CH 51-50-45.
